Bounds of the longest directed cycle length for minimal strong digraphs

Zhi bo Chen, Fu ji Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we present the upper and lower bounds of the longest directed cycle length for minimal strong digraphs in terms of the numbers of vertices and arcs. These bounds are both sharp. In addition, we give analogous results for minimal 2-edge connected graphs.

Original languageEnglish (US)
Pages (from-to)9-13
Number of pages5
JournalDiscrete Mathematics
Volume68
Issue number1
DOIs
StatePublished - 1988

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Bounds of the longest directed cycle length for minimal strong digraphs'. Together they form a unique fingerprint.

Cite this